| Catalog Number |
221854047 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that dm liner trial cracked.Surgical delay unknown.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that dm liner trial cracked.Surgical delay unknown.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual inspection of the returned sample revealed that the pinnacle dm liner trial 54_47 was found cracked from the outer perimeter of the liner, no other issues were observed.Potential cause can be attributed to unintended use error by use of excessive force, it is reasonable to conclude that during the process of placing the liner trial in the cup and while tightening the screw with the cup, damage may have been caused.A dimensional inspection was not performed as it is not applicable to the complaint condition.A functional test was unable to be performed due to post manufacturing damage.The overall complaint was confirmed as the observed condition of the pinnacle dm liner trial 54_47 would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to unintended use error and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthese joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.